# SDR USAA920081706

- Difficulty date: September 21, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 54,235 hours, 37,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR, CRACK IN FUSELAGE SKIN BETWEEN BS 747 & BS 767, S21L.  REPAIRED FUSELAGE SKIN BETWEEN BS 747 & BS 767, S21L IAW B737 SRM 53-00-01 REPAIR DETAIL 12 FIGURE 201 & TEMPORARY REVISION 53-2.
